# SDR QXEA2011032800252

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 18,761 hours, 19,001 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 624AT HAS MINOR CORROSION ALONG THE INBD AND OTBD CORNERS.   BLENDED TO REMOVE CORROSION AND COMPLETED REPAIR IAW RD 8/4-57-442.
